Sh:448

Bib entry
@article{Sh:448,
 author = {Goldstern, Martin and Shelah, Saharon},
 title = {{Many simple cardinal invariants}},
 journal = {Arch. Math. Logic},
 fjournal = {Archive for Mathematical Logic},
 volume = {32},
 number = {3},
 year = {1993},
 pages = {203--221},
 issn = {0933-5846},
 doi = {10.1007/BF01375552},
 mrclass = {03E05 (03E35 04A15)},
 mrnumber = {1201650},
 mrreviewer = {Eva Butkovi\v{c}ov\'a},
 doi = {10.1007/BF01375552},
 note = {\href{https://arxiv.org/abs/math/9205208}{arXiv: math/9205208}},
 arxiv_number = {math/9205208}
}